# SDR IPXA1165730

- Difficulty date: March 22, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skid
- Condition: Damaged
- Location: Tail
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON POST FLIGHT WALKAROUND FOUND TAIL SKID AND DRAIN PIPE DAMAGED.  (OPEN)
